| Catalog Number |
316-0014 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
04/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was revised due to surgical correction (périprosthetic bone fracture) on (b)(6) 2024.The implantation date was on (b)(6) 2024.A cup and a stem were explanted.A cup and a stem were implanted.
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.